Vicoprofen

Vicoprofen ( Hydrocodone and Ibuprofen) is an opioid with an analgesic, antipyretic and nonsteroidal anti-inflammatory properties for short-term (less than 10 days) treatment of acute pain. The recommended dose is 1 tablet every 4-6 hours, not to exceed 5 tablets in 24 hours.

Active ingredients are Hydrocodone Bitartrate 7.5 mg and Ibuprofen 200 mg.

Inactive ingredients include colloidal silicon dioxide, corn starch, croscamellose sodium, hypromellose,  microcrystalline cellulose, magnesium stearate, polyethylene glycol, dioxide, and polysorbate80.

Side effects:
  1. Abdominal pain, ulcers and bleeding in  and intestine
  2. stomach
  3. Heart palpitation
  4. Anxiety
  5. Confusion
  6. Insomnia
  7. Dizziness
  8. Nervousness
  9. Paresthesia
  10. Somnolence (sleepiness, drowsiness)
  11. Anorexia (reduced appetite)
  12. Constipation
  13. Diarrhea
  14. Dry mouth
  15. Dyspepsia (indigestion)
  16. Pharyngitis
  17. Rhinitis (irritation of the nose)
  18. Pruritus (itching)
  19. Sweating
  20. Tinnitus (ringing sound in the ears)
  21. Arrhythmia (an abnormal heart rhythm)
  22. Tachycardia (rapid heart rate, greater than 100 beats/minute)
  23. High blood pressure
  24. Weight loss
  25. Dysphagia (difficulty swallowing)
  26. Gastroenteritis (inflammation of the stomach and the intestines)
  27. Joint pain
  28. Muscles pain
  29. Urticaria (hives)
  30. Rash
  31. Altered vision
  32. Bad taste
  33. Dry eyes
  34. Cystitis (inflammation of the bladder)
  35. Urinary incontinence (unintentional loss of urine)
  36. Pneumonia
  37. Decreased libido
  38. Depression
  39. Euphoria (elevated mood)
  40. Neuralgia
  41. Tremor
  42. Vertigo
  43. Slurred speech
  44. Asthma, Bronchitis, cough, sinusitis
  45. Heart attack
  46. Stroke
  47. Kidney failure
  48. Liver failure
  49. Life-threatening allergic reactions
Caution:

Before taking this pharmaceutical, consider the potential benefits and risks to other alternative options.